# SDR CALA2009021900102

- Difficulty date: February 19, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 28,846 hours, 10,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR ENTRYWAY EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AT L-1 DOOR IAW B737 MM 33-51-06.  SYSTEM OP`S CHECKED GOOD IAW B737 MM 33-51-00.
